# SDR 06FDEA0807

- Difficulty date: February 22, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Fitting
- Part number: ACJ70135
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, FORWARD UPPER DOG HOUSE ENTRANCE, CUT OUT EDGE   FOUND CRACKED    CORRECTIVE ACTION:  SNRM NO.: N00958 - EMPENNAGE, FORWARD UPPER DOG HOUSE ENTRANCE, CUT OUT EDGE   CRACKED AREA REPAIRED AS PER SRM 53-00-01 VOLUME I, FIGURE 5.  REPAIR CLASSIFIED AS   MINOR   PER GMM 6-2-100.
